# SDR SWAA2022012052036

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AT STRINGER 10R AT PASSENGER CABIN ; 2021-558076 / [01] REPLACED TIE CLIP LOCATED BS 277 AT STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG.#141A8380 REV.- SEE INDIVIDUAL SING OFF BELOW; [02] STEP COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
